75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Help please

2 REPLIES 2

Re: Help please

Hi mawfred sorry to hear you are in pain and naturally worrying. I think you need another bone scan. Keep pushing for answers it might be something unrelated. All the best xx

Re: Help please

Hi Mawfred,

I can't really help with your specific problem but we can all sympathise with how you are feeling. In the past i have been misdiagnosed and told i was in remission when i wasnt as my skin mets returned with a vengeance 2 weeks later. All i can advise is follow your gut instinct....you know your body better than anyone else and people that haven't actually trodden our path ie medical professionals really have no idea of the stress and uncertainty this awful disease causes. Keep pressing for nswers until you are satisfied. I'm sure there will be plenty of people along soon to help you more than i can. Good luck..please keep posting!! xx

Help please

I had breast cancer in 2012 with all the usual treatment: chemo rads surgery herceptin and tamoxifen which I've taken for 2 years. Over that time I've had increasing bone pain- initially into side then my hip and latterly my spine and neck. After a lot of thought I stopped tamoxifen in the hope that it was the cause of the pain. One month later the pain has worsened. I have had 2 bone scans. The last one a year ago. No cause for concern. I don't know where to turn. I understand that scans have there own risks but I cannot come up with any other plausible explanations for this persistent debilitating pain. Because scans have shown nothing I realise Must seem like a time waster but there is genuinely something frightening going on in my bones. I have contacted my breast nurse and she will speak to the consultant. Is it likely that bone Mets would have gone crazy in the 4 weeks I've been off tamoxifen? Should I keep pressing for answers? Can anyone suggest a course of action?